# SDR QXEA0001795

- Difficulty date: July 5, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 31,293 hours, 38,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EXIT SIGN AT ROW 9, ATTACHED TO SEAT REPORTED BROKEN. REMOVED AND REPLACED SIGN ASSEMBLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
